# SDR ASAA2017012019482

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,838 hours, 3,524 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 41D819
- Condition: No Test
- Location: Weather Radar
- Part time: 10,833 hours, 3,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WILL NOT TEST. GROUNDED - YES. REMOVED WEATHER RADAR R/T IAW AMM 34-43-41-000-801. INSTALLED WXR R/T PER AMM 34-43-41. OPERATIONAL TEST GOOD PER AMM 34-43-00.
